# SDR FDEA201008022774

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 324, RBL 24 TO RBL60, CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, ORIG MATL..120", LOSS: .030", REMAINING: .090",   FOUND OUT OF LIMITS IAW SRM 53-10-08, FIG 101, P 107.  R & R FLOORBEAM UPPER TEE IAW SRM 51-40-02 AND SRM 51-20-05.   MAJOR REPAIR.
